On G(p)-classes of trilinear forms



Downloads per month over past year

Cobos, Fernando and Kuehn, Thomas and Peetre, Jaak (1999) On G(p)-classes of trilinear forms. Journal of the London Mathematical Society. Second Series, 59 (3). pp. 1003-1022. ISSN 0024-6107

[thumbnail of 31.pdf] PDF
Restringido a Repository staff only


Official URL: http://jlms.oxfordjournals.org/content/59/3/1003.full.pdf+html


In a previous paper, the authors laid the foundations of a theory of Schatten±von Neumann classes 'p
(0!p%¢) of trilinear forms in Hilbert space. This paper continues that research. In the n-dimensional
case, it is shown that the best constant d# that relates the Hilbert±Schmidt norm of a form with its bounded
norm behaves like n. Some results are also obtained in the quasi-Banach case (0!p!1), and for twobounded
forms. Finally, the domination problem is investigated in the trilinear set-up.

Item Type:Article
Uncontrolled Keywords:Two-boundedness; domination; Schatten-von Neumann classes; trilinear forms; quasi-Banach case
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15252
Deposited On:18 May 2012 10:12
Last Modified:06 Feb 2014 10:19

Origin of downloads

Repository Staff Only: item control page